# SDR IPXA10560924

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N52391
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON STRAP ABOVE CABIN FLOOR SHEER WEB STA 1700 LBL 76, WL 208.  R & R SHEAR WEB STRAP IAW SRM 51-40-02-OG, SRM 51-40-06-OG. SRM 51-40-06-OG.
